Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 58, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Aug 24, 2007, 9:49 AM CDT for Clark County, Scotland County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 9:49 AM CDT (14:49 UTC)
- Expired
- Aug 24, 2007, 3:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Whole counties
Counties Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 174 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 10:30 AM CDT | FLASH FLOOD | 1 Wnw Brock, MO | SPOTTER ESTIMATES NORTH FABIUS RIVER AT MEMPHIS HAS RISEN 2 FEET IN PAST HOUR WITH WATER HAVING REACHED A BRIDGE 1 MILE AWAY. WIDESPREAD AGRICULTURAL FLOODING IN MEMPHIS. |
| Aug 24, 11:30 AM CDT | FLASH FLOOD | Memphis, MO | ROUTE C CLOSED NORTH OF MEMPHIS DUE TO HIGH WATER. |
| Aug 24, 11:35 AM CDT | FLASH FLOOD | Wyaconda, MO | WATER COVERING MANY ROADS AND LOW LYING AREAS THROUGHOUT THE COUNTY. THE WYACONDA AND FOX RIVERS ARE AT BANKFUL NORTH OF KAHOKA...AND RISING FAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDVN 241451 FFWDVN MOC045-199-242045- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 949 AM CDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * FLASH FLOOD WARNING FOR... CLARK COUNTY IN NORTHEAST MISSOURI... THIS INCLUDES THE CITY OF KAHOKA... SCOTLAND COUNTY IN NORTHEAST MISSOURI... THIS INCLUDES THE CITY OF MEMPHIS... * UNTIL 345 PM CDT FRIDAY * AT 935 AM CDT...A TRAINED WEATHER SPOTTER REPORTED THAT THE NORTH FABIUS RIVER WAS OUT OF ITS BANKS IN MEMPHIS AND CONTINUING TO RISE RAPIDLY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES RAIN CONTINUING TO MOVE ACROSS THE WARNED AREA. OVERNIGHT DOPPLER RADAR ESTIMATES WERE IN THE RANGE OF 5 TO 7 INCHES OVER NORTHERN PORTIONS OF SCOTLAND AND CLARK COUNTIES. IN ADDITION...8 TO 12 INCHES OF RAIN HAS FALLEN IN THE PAST 12 HOURS OVER PORTIONS OF DAVIS AND APPANOOSE COUNTIES IN SOUTHERN IOWA. THIS WILL CONTINUE TO PRODUCE SIGNIFICANT RISES ON THE NORTH FABIUS RIVER AND FOX RIVER...AND TRIBUTARIES. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REVERE... PROSPECT GROVE...PEAKSVILLE...KILWINNING...HITT...CHARLIE HEATH MEMORIAL CA...CHAMBERSBURG...BROCK...AZEN AND ANSON...MEMPHIS AND KAHOKA. FLASH FLOODING MEANS WATER WILL RISE RAPIDLY TO LEVELS CAUSING A THREAT TO LIFE AND PROPERTY. TAKE IMMEDIATE PRECAUTIONS. FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS... UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY. IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA... MOVE IMMEDIATELY TO HIGHER GROUND. LAT...LON 4031 9235 4027 9153 4057 9167 4059 9236 $$
3 follow-up statements
000 WGUS73 KDVN 241657 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1147 AM CDT FRI AUG 24 2007 MOC045-199-242045- CLARK MO-SCOTLAND MO- 1147 AM CDT FRI AUG 24 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SCOTLAND AND CLARK COUNTIES... AT 1130 AM CDT...LAW ENFORCEMENT REPORTED ROUTE C NORTH OF MEMPHIS IN SCOTLAND COUNTY WAS CLOSED DUE TO HIGH WATER. ALSO...MANY ROADS AND LOW LYING AREAS THROUGHOUT CLARK COUNTY WERE COVERED WITH HIGH WATER. CLARK COUNTY SHERIFFS OFFICE REPORTED THAT THE WYACONDA AND FOX RIVERS NORTH OF KAHOKA WERE AT BANKFULL AND RISING FAST. AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED JUST A FEW PATCHES OF LIGHT RAIN OVER THE AREA. ADDITIONAL SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE APPROACHES. DUE TO THE SATURATED GROUND ANY ADDITIONAL RAINFALL WILL ONLY AGGRAVATE ONGOING FLOODING PROBLEMS OR CREATE NEW ONES. PERSONS ALONG AREA RIVERS...CREEKS AND STREAMS SHOULD CONTINUE TO MONITOR WATER LEVELS AND BE PREPARED TO SEEK HIGHER GROUND IF HIGH WATER THREATENS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REVERE... PROSPECT GROVE...PEAKSVILLE...KILWINNING...HITT...CHARLIE HEATH MEMORIAL CA...CHAMBERSBURG...BROCK...AZEN AND ANSON...MEMPHIS AND KAHOKA. FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS... UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY. IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA... MOVE IMMEDIATELY TO HIGHER GROUND. LAT...LON 4031 9235 4027 9153 4057 9167 4059 9236 $$
000 WGUS73 KDVN 242051 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 341 PM CDT FRI AUG 24 2007 MOC045-199-242051- CLARK MO-SCOTLAND MO- 341 PM CDT FRI AUG 24 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 PM CDT FOR SCOTLAND AND CLARK COUNTIES... AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER INDICATED A LINE OF SHOWERS DEVELOPING SOUTH AND WEST OF SCOTLAND COUNTY. SOME OF THIS ACTIVITY WILL MOVE ACROSS THE WARNED AREA LATE THIS AFTERNOON... BUT THE COVERAGE WILL REMAIN SCATTERED WITH ONLY BRIEF HEAVY DOWNPOURS EXPECTED. THIS EVENING INTO THE OVERNIGHT THE SHOWERS AND THUNDERSTORMS MAY BECOME MORE WIDESPREAD...BRINGING A RENEWED THREAT OF FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. LAT...LON 4031 9235 4027 9153 4057 9167 4059 9236 $$
000 WGUS73 KDVN 242052 CCA FFSDVN FLASH FLOOD STATEMENT...CORRECTED TIME NATIONAL WEATHER SERVICE QUAD CITIES IA IL 351 PM CDT FRI AUG 24 2007 MOC045-199-242051- CLARK MO-SCOTLAND MO- 351 PM CDT FRI AUG 24 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 PM CDT FOR SCOTLAND AND CLARK COUNTIES... AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER INDICATED A LINE OF SHOWERS DEVELOPING SOUTH AND WEST OF SCOTLAND COUNTY. SOME OF THIS ACTIVITY WILL MOVE ACROSS THE WARNED AREA LATE THIS AFTERNOON... BUT THE COVERAGE WILL REMAIN SCATTERED WITH ONLY BRIEF HEAVY DOWNPOURS EXPECTED. THIS EVENING INTO THE OVERNIGHT THE SHOWERS AND THUNDERSTORMS MAY BECOME MORE WIDESPREAD...BRINGING A RENEWED THREAT OF FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. LAT...LON 4031 9235 4027 9153 4057 9167 4059 9236 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 3:35 AM CDT, 6 hours 14 minutes earlier.
Area forecast discussion, Aug 24, 3:35 AM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 335 AM CDT FRI AUG 24 2007 .DISCUSSION... 00Z UA ANALYSIS SHOWED A MOISTURE RICH SWLY H8 FLOW FROM THE SRN PLAINS THROUGH THE MID MS VALLEY...JUST SOUTH OF A WK H8 FRONT OVER NW IA. AT H5 THE MAIN MID LEVEL TROF WAS OVER THE ROCKIES WITH A COUPLE OF WEAK IMPULSES AHEAD OF THE MAIN TROF OVER THE CENTRAL AND NORTHERN PLAINS. AN E-W LINE OF TSRA HAS BEEN SLOWLY SAGGING SOUTH THROUGH SRN IA SINCE THURSDAY EVENING. THE CONVECTION APPEARS TO BE TIED TO LOW LEVEL MOISTURE CONVERGENCE AND ENTRANCE REGION OF H3 JET STREAK FROM NERN NE INTO SRN MN. TSRA/HVY RAIN TRENDS FOR TODAY WILL BE THE MAIN CONCERN BECAUSE OF THE SIGNIFICANT FLASH FLOOD THREAT OVER THE AREA . CURRENT THINKING IS THAT THE SRN 1/3 OF THE CWA WILL HAVE THE GREATEST THREAT OF ADDITIONAL HEAVY RAINS TODAY AS TSRA CONTINUE TO DEVELOP AND MOVE E OR NE ALONG AND AHEAD OF THE SURFACE FRONT SAGGING SOUTH THROUGH SERN IA. SURFACE WAVE OVER NERN KS IS PROGGED TO LIFT NE ALONG THE BOUNDARY THIS MORNING. THIS WILL ENHANCE THE TSRA/HVY RAIN OVER NRN MO...SRN IA AND CENTRAL IL THROUGH 18Z. THUS THE GREATEST RISK FOR SIGNIFICANT FLASH FLOODING. THIS AFTERNOON BECOMES A LITTLE MORE UNCERTAIN AS THE UPPER TROF MOVES OUT OF THE ROCKIES AND APPROACHES TO MID MS VALLEY BY THIS EVENING. THE CONVECTIVE FEEDBACK ON THE GFS WAS PRODUCING SIGNIFICANT QPF OVER THE NORTHEN CWA THIS AFTERNOON/EVENING WHILE THE NAM WAS KEEPING IT FURTHER SOUTH...TIED TO THE MAIN SURFACE FRONT. HOWEVER...WITH STRONG TSRA CURRENTLY ALONG THE IA/MO BORDER AND AN AREA OF STRONG TSRA MOVING EAST OUT OF NERN KS AHEAD OF THE SURFACE WAVE...THE BETTER SURFACE INSTABILITY AND CONVERGENCE MAY BE SHIFTED FURTHER SOUTH THIS AFTERNOON...FOCUSING TSRA DEVELOPMENT OVER MO RATHER THAN SRN IA. WITH THE UNCERTAINTY ABOUT THIS AFTERNOON AND EVENING HAVE ELECTED TO KEEP CURRENT FLASH FLOOD WATCH IN PLACE FOR THE ENTIRE CWA...ESPECIALLY SINCE MOST AREAS CAN NOT TAKE ANY ADDITIONAL HEAVY RAINS. THIS SHOULD GIVE THE NEXT SHIFT TIME TO ASSESS THE TRENDS AND MAKE THE NECESSARY ADJUSTMENTS TO THE AREA AND/OR TIMING OF THE WATCH. AFTER THE MID LEVEL TROF MOVES THROUGH TONIGHT...THE SURFACE FRONT WILL ACCELERATE SOUTHEAST BRINGING A MUCH NEEDED BREAK FROM THE RAIN BY SATURDAY. WE SHOULD BE IN FOR A STRETCH OF DRY WEATHER UNTIL MID WEEK WHEN MODELS SHOW ANOTHER FRONT MOVING INTO THE AREA. HIGH PRESSURE BUILDING INTO THE CWA WILL ALSO BRING IN MORE COMFORTABLE AIR AS DEWPOINTS DROP BACK INTO THE UPPER 50S TO MID 60S BY SUNDAY AND TEMPS SETTLE BACK INTO THE UPPER 70S TO LOW 80S. WARM AND HUMID CONIDITIONS WILL RETURN AGAIN EARLY NEXT WEEK AS SOUTHERLY FLOW SETS UP AHEAD OF THE NEXT FRONT. ..DLF... && .AVIATION... SEVERAL LARGE THUNDERSTORM COMPLEXES WILL CONTINUE TO MOVE ALONG A STATIONARY FRONT DRAPED ACROSS NORTHWEST MISSOURI THROUGH EASTERN IOWA INTO NORTHWEST ILLINOIS TODAY. THESE WILL RESULT IN IFR CIGS AND VISIBILITIES WITH INTENSE RAINFALL RATES...WITH BRL AND MLI TERMINALS IMPACTED THE MOST. OUTSIDE OF THUNDERSTORMS...POOLING LOW LEVEL MOISTURE WILL RESULT IN WIDESPREAD MVFR CIGS AND VISIBILITIES AND AREAS DIPPING INTO IFR CRITERIA THIS MORNING. THUNDERSTORMS WILL FINALLY EXIT THE AREA LATE TONIGHT INTO SATURDAY MORNING AS THE FRONT PUSHES SOUTHEAST. HOWEVER...LINGERING MOISTURE WILL SUPPORT AREAS OF IFR STRATUS AND FOG THROUGH MID MORNING. ..SHEETS.. && .HYDROLOGY... FLOODING IS OCCURRING OR WILL OCCUR SOON AT NUMEROUS FORECAST POINTS IN THE HSA. FORECASTS FOR PARTS OF THE CEDAR AND WAPSIPINICON RIVERS IN THE NORTHERN PART OF THE HSA WERE LOWERED DUE TO THE HEAVIER PCPN SETTING UP FURTHER SOUTH THURSDAY AND THURSDAY NIGHT. HOWEVER...FORECASTS FOR THE ROCK RIVER IN NORTHERN ILLINOIS HAVE BEEN BUMPED INTO THE MAJOR FLOOD CATEGORY...FOR COMO...JOSLIN AND MOLINE. HYDROLOGIC MODEL RUNS FROM THURSDAY AFTERNOON AND EVENING HAVE BEEN CONSISTENT IN RAISING THESE POINTS INTO THE MAJOR FLOOD CATEGORY. 24 HOUR RAINFALL ESTIMATES OF 1 TO 3 INCHES OVER THE LOWER PORTIONS OF THE ROCK RIVER...ENDING THURSDAY NIGHT...ALSO LEND CREDIBILITY TO THE HIGHER FORECAST. MINOR TO MODERATE FLOODING IS FORECAST TO OCCUR AT MOST LOCATIONS NEAR OR SOUTH OF INTERSTATE 80 IN SERN IA...ON THE WAPSIPINICON...CEDAR...IOWA...DES MOINES AND MISSISSIPPI RIVERS DURING THE NEXT SEVERAL DAYS. AT THIS POINT...THESE FORECASTS WERE BASED ON THE THE HEAVIER RAINS STAYING SOUTH OF INTERSTATE 80 THROUGH FRIDAY EVENING. CURRENT CONVECTIVE TRENDS ARE SUPPORTING THIS QPF FORECAST. ALTHOUGH SOME FORECAST MODELS ARE TRYING TO BRING THE HEAVIER RAIN FUTHER NORTH. IF THIS WERE TO OCCUR THEN THE ADDITIONAL RUNOFF COULD PUSH THE RIVERS IN SOUTH EAST AND EAST CENTRAL IOWA AND NORTHWEST ILLINOIS HIGHER THAN CURRENTLY FORECAST. ...DLF... && .DVN WATCHES/WARNINGS/ADVISORIES... IA...FLASH FLOOD WATCH THROUGH THIS EVENING. IL...FLASH FLOOD WATCH THROUGH THIS EVENING. MO...FLASH FLOOD WATCH THROUGH THIS EVENING. &&
Hazardous weather outlook, Aug 24, 5:25 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 525 AM CDT FRI AUG 24 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-251030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 525 AM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A THREAT OF FLASH FLOODING OVER MUCH OF THE AREA TODAY. THE GROUND IS NEARLY SATURATED FROM THE HEAVY RAINS THAT HAVE FALLEN DURING THE LATE SEVERAL DAYS. THE ADDITIONAL RAIN THAT IS EXPECTED TODAY MAY RESULT IN FLASH FLOODS. THE GREATEST RISK OF FLASH FLOODING WILL BE SOUTHEAST OF A LINE FROM NEAR OTTUMWA THROUGH THE QUAD CITIES...WHERE PERIODS OF THUNDERSTORMS THROUGH THIS AFTERNOON COULD PRODUCE ANOTHER 1 TO 3 INCHES OF RAIN. THERE IS ALSO A THREAT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING...SOUTHEAST OF A LINE RUNNING THROUGH KEOSAUQUA...WAPELLO AND GENESEO. DAMAGING STRAIGHT LINE WINDS WILL BE THE GREATEST SEVERE THREAT. MANY RIVERS IN THE AREA ARE OUT OF THEIR BANKS OR ARE EXPECTED TO RISE OUT OF THEIR BANKS DURING THE NEXT SEVERAL DAYS. MINOR TO MODERATE FLOODING IS EXPECTED ON PARTS OF THE CEDAR...IOWA...WAPSIPINICON...ENGLISH...SKUNK AND DES MOINES RIVERS. MODERATE FLOODING IS EXPECTED ON PARTS OF THE PECATONICA RIVER...WITH MAJOR FLOODING FORECAST ON PARTS OF THE ROCK RIVER. THE MISSISSIPPI WILL EXPERIENCE MINOR TO MODERATE FLOODING FROM THE QUAD CITIES SOUTH THROUGH GREGORY LANDING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED TO MOVE BACK OVER THE AREA TUESDAY AND WEDNESDAY. AT THIS TIME IT IS TO SOON TO DETERMINE IF THEY WILL POSE A SEVERE WEATHER THREAT. THE WIDESPREAD RIVER FLOODING WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING IN SOUTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. DLF
In the hours before
Local storm report, Aug 24, 7:27 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HEAVY RAIN CANTRIL 40.64N 92.07W
08/24/2007 M5.00 INCH VAN BUREN IA TRAINED SPOTTER
SINCE 9 PM ON 23 AUG.
&&
ELLIOTTLocal storm report, Aug 24, 7:50 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
750 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HEAVY RAIN 3 S STOCKPORT 40.81N 91.83W
08/24/2007 M4.70 INCH VAN BUREN IA TRAINED SPOTTER
12 HOUR TOTAL.
&&
ELLIOTTLocal storm report, Aug 24, 7:59 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
759 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM HEAVY RAIN WEVER 40.72N 91.23W
08/24/2007 M4.00 INCH LEE IA TRAINED SPOTTER
TOTAL SINCE 4 PM ON 23 AUG.
&&
ELLIOTTLocal storm report, Aug 24, 8:25 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN REVERE 40.49N 91.68W
08/24/2007 M4.17 INCH CLARK MO CO-OP OBSERVER
BATTLE OF ATHENS STATE PARK. 24 HOUR TOTAL.
&&
ELLIOTTLocal storm report, Aug 24, 8:32 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HEAVY RAIN CANTRIL 40.64N 92.07W
08/24/2007 M6.10 INCH VAN BUREN IA TRAINED SPOTTER
&&
ELLIOTTLocal storm report, Aug 24, 9:09 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
909 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HEAVY RAIN ELDRIDGE 41.64N 90.57W
08/24/2007 M3.45 INCH SCOTT IA NWS EMPLOYEE
3.45 INCHES SINCE 12 AM THURSDAY. 4.67 INCHES SINCE 6 PM
WEDNESDAY. TOTAL 5.95 INCHES PAST 6 DAYS.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 9:45 PM CDT | River Flood Warning | DVN | Clark | 60 hr |
| Aug 24, 10:23 AM CDT | River Flood Warning | DVN | Clark | 34 hr |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.